Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on principal parts on projective space and linear representations

Author: Helge Maakestad
Journal: Proc. Amer. Math. Soc. 133 (2005), 349-355
MSC (2000): Primary 14L30, 20C15
Published electronically: September 2, 2004
MathSciNet review: 2093054
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ be a closed subgroup of a linear algebraic group $G$defined over a field of characteristic zero. There is an equivalence of categories between the category of linear finite-dimensional representations of $H$, and the category of finite rank $G$-homogeneous vector bundles on $G/H$. In this paper we will study this correspondence for the sheaves of principal parts on projective space, and we describe the representation corresponding to the principal parts of a line bundle on projective space.

References [Enhancements On Off] (What's this?)

  • 1. D. N. Akhiezer, Lie group actions in complex analysis, Aspects of Mathematics, Vieweg, Braunschweig, 1995. MR 96g:32051
  • 2. A. Borel, Linear algebraic groups, Graduate Texts in Mathematics, no. 126, Springer-Verlag, New York, 1991. MR 92d:20001
  • 3. F. Cukierman, Determinant of complexes and higher Hessians, Math. Ann. 307, 225-251 (1997). MR 98d:14067
  • 4. J. C. Jantzen, Representations of algebraic groups, Pure and Applied Mathematics, no. 131, Academic Press, 1987. MR 89c:20001
  • 5. R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, no. 52, Springer-Verlag, New York and Heidelberg, 1977. MR 57:3116
  • 6. H. Maakestad, Modules of principal parts on the projective line, preprint math.AG/0111149.
  • 7. D. Perkinson, Principal parts of line bundles on toric varieties, Compositio Math. 104, 27-39 (1996). MR 98b:14039
  • 8. R. Piene and G. Sacchiero, Duality for rational normal scrolls, Comm. Algebra 12, 1041-1066 (1984). MR 86c:14042
  • 9. S. di Rocco and A. J. Sommese, Line bundles for which a projectivized jet bundle is a product, Proc. Amer. Math. Soc. 129, no. 6, 1659-1663 (2001). MR 2002c:14012
  • 10. A. J. Sommese, Compact complex manifolds possessing a line bundle with a trivial jet bundle, Abh. Math. Sem. Univ. Hamburg 47, 79-91 (1978). MR 58:17231

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14L30, 20C15

Retrieve articles in all journals with MSC (2000): 14L30, 20C15

Additional Information

Helge Maakestad
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat Gan, Israel
Address at time of publication: Department of Mathematics, KTH, 10044 Stockholm, Sweden

Keywords: Homogeneous spaces, homogeneous vector bundles, principal parts, linear representations, splitting type
Received by editor(s): May 16, 2002
Received by editor(s) in revised form: July 7, 2003
Published electronically: September 2, 2004
Additional Notes: This work was partially supported by the Emmy Noether Research Institute for Mathematics, the Minerva Foundation of Germany, the Excellency Center “Group Theoretic Methods in the Study of Algebraic Varieties” of the Israel Science Foundation and the EAGER Foundation (EU network, HPRN-CT-2000-00099)
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society